# SDR ASAA0842515

- Difficulty date: December 16, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER DENTED ON UPPER SURFACE PREPARED AREA OF DAMAGE FOR REPAIR 4 IAW SRM 57-70-01 PGS 201-202.  FABRICATED DOUBLER AND BONDED IAW SRM 57-70-01 REPAIR 2.
